# SDR COEA2018083026807

- Difficulty date: July 6, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5317215204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 185557 NR 100052 HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FLOORBEAM7 BOTH SIDES OF CAPTAIN'S CONTROL COLUMN BOX. CORRECTIVE ACTION: REPLACED FLOORBEAM WITH OEM PART.
